# SDR CA110307006

- Difficulty date: March 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SEEATTACHMENT
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON PRESSURE FLOOR STRUCTURE BS 409+128 TO 559.  DURING INSPECTION, SOME LOCATIONS WORE FOUND OUT OF ALLOWABLE LIMITS OR WHERE NO REWORK IS ALLOWED IAW SRM.
